# SDR CA130612002

- Difficulty date: June 12, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 24,002 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 3700 · Vacuum System
- Part: Relief Valve
- Part number: RVO5268
- Condition: Worn
- Location: Vacuum Sys
- Part time: 5 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PART WAS INSTALLED NEW DURING INSPECTION.  AFTER NOTING THAT THE ORIGINAL EJECTOR RELIEF VALVE WAS SHOWING SIGNS OF WEAR.  THIS PART OPERATED FOR 4.7  HRS AND FAILED AGAIN.  WE HAVE BEEN NOTICING THIS IN MULTIPLE DIFFERENT ACFT IN THE FLEET. SYS OUTPUT PRESSURES AND OPERATIONS HAVE BEEN VERIFIED TO BE IN LIMITS IAW MM.
